# SDR SWIA202157515

- Difficulty date: March 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pan
- Condition: Blocked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE INLET PANDOWN IS INSTALLED PER SB CF34-NAC-71-039 AND NDT TASK 54-430-602 CAN NOT BE PERFORMED.       (C-CHECK RO 4/12/2021)    REMOVED AND INSTALLED LH ENGINE INLET PANDOWN TO PERFORM NDT TASK 54-430-602 IAW MHIRJ REO 601R-54-11-3752 REV -- DATED 2021-03-15. FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
